Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On a problem of Max A. Zorn


Author: Rimhak Ree
Journal: Bull. Amer. Math. Soc. 55 (1949), 575-576
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 8 (1947), 791--792
MathSciNet review: 0030621
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09249-2
PII: S 0002-9904(1949)09249-2